# SDR 2001UALA00044

- Difficulty date: January 19, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 34,188 hours, 5,526 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS7
- Condition: Discharged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LOWER EEL EXIT SIGN COMES ON AND OFF BY ITSELF.  *S/D*  REPLACED BATTERY PACK, OPS CHECK GOOD.
